# SDR IPXA201910047488

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8
- Aircraft serial: 64253
- Aircraft time: 8,122 hours, 1,133 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 323U87402
- Condition: Corroded
- Location: Nr 1 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CORROSION ON THE INBD LWR PANEL (P/N: 323U8704-2) OF PYLON #1.REPAIR I.A.W. SRID: 4-4594281148 AND UPS EO B747-5450-74169-A.
